# SDR SWAA2024103154270

- Difficulty date: October 28, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 38,276 hours, 18,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT SEAT ROW 15ABC INOP 2024-600631<[01] REPLACED EMER LIGHT AT SEAT ROW 15ABC AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-03-960-803 STEP 4. D.(1) AND (2).;[02] CORRECTED STEP 1 REPLACED EMER LIGHT AT SEAT ROW 15ABC AT PASSENGER CABIN I.A.W. B737-800 AMM 33-51-03-960-805;[03] CERTIFIED CORRECTIVE ACTION STEP 2
